# SDR SWAA2025042207984

- Difficulty date: March 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOC. VAPOR BARRIER BTW LBL54.21 TO LBL 45.64 2025-202969<1. REPLACED BRACKET LOC. ON VAPOR BARRIER STA 663 FWD SIDE AND BTW LBL54.21 TO LBL 45.64 I.A.W B737-700 SRM 51-40-02 AND DWG 111A1001 SHEET 462 REV-.
